# SDR FDEA201603241026

- Difficulty date: March 24, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,105 hours, 24,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N852242
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STATION 1460 - 1480, AFT CARGO DOOR LOWER SILL WEB CORROSION.  R & R WITH NEW FABRICATED LOWER SILL WEB IAW DWG 146N8522 SHT 3 REV E.  NEW LOWER SILL WEB FABRICATED IAW DWG 146N8522 SHT 2 REV D REPAIR CLASSIFIED AS MAJOR.
